Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HelpMe222

Blu Light Treatment and Are Injections Painful??

Recommended Posts

i got the blu light treatment on my whole face about 3 weeks ago and my face has worsened a bit... it was been itchy and flaking, im not sure if this is a good sign... i was wondering if i could still do the regimen after this treatment???

i was also wondering how painful the injections are if they give you laughing gas

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×